# SDR S2YA03034

- Difficulty date: November 29, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Guide
- Part number: 11436103227
- Condition: Failed
- Location: Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1655 - GRB-CWA - DURING FLIGHT, THE CREW SELECTED 17 DEGREES OF FLAPS BUT TH FLAPS CONTINUED TO 35 DEGREES.  MAINTENANCE INSPECTED THE FLAP SYSTEM WHICH OPERATED NORMALLY AND FOUND FLAP SWITCH PANELS DETENTS TO BE WORN.  MAINTENANCE REPLACED THE PANEL AND INSPECTED A/C BECAUSE OF THE FLAP OVERSPEED, NO FURTHER DEFECTS WHERE NOTED.  (M)
